You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1962-1963/12/2
An inequality for the maximum of trigonometric polynomials
Download
PDF
- An inequality for the maximum of trigonometric polynomials
Article
Original scientific text
Title
An inequality for the maximum of trigonometric polynomials
Authors
P. Erdös
1
Affiliations
Budapest
Annales Polonici Mathematici
1962-1963/12/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
151-154
Main language of publication
English
Published
1962
Exact and natural sciences
mathematics